Using an effective numerical method for solving a class of Lane-Emden equations. (English) Zbl 1474.65235

Summary: We use the reproducing kernel method to solve the well-known classes of Lane-Emden-type equations. These classes of equations have the form of Lane-Emden problem. Comparing the results of the reproducing kernel method with the analytical solutions by means of some typical examples, we can affirm that the reproducing kernel method is an efficient and accurate method.


65L10 Numerical solution of boundary value problems involving ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
Full Text: DOI


[1] Wazwaz, A.-M.; Rach, R.; Duan, J.-S., Adomian decomposition method for solving the Volterra integral form of the Lane-Emden equations with initial values and boundary conditions, Applied Mathematics and Computation, 219, 10, 5004-5019 (2013) · Zbl 1282.65082 · doi:10.1016/j.amc.2012.11.012
[2] Dehghan, M.; Aryanmehr, S.; Eslahchi, M. R., A technique for the numerical solution of initial-value problems based on a class of Birkhoff-type interpolation method, Journal of Computational and Applied Mathematics, 244, 125-139 (2013) · Zbl 1268.65092 · doi:10.1016/j.cam.2012.11.013
[3] Parand, K.; Dehghan, M.; Rezaei, A. R.; Ghaderi, S. M., An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method, Computer Physics Communications, 181, 6, 1096-1108 (2010) · Zbl 1216.65098 · doi:10.1016/j.cpc.2010.02.018
[4] Harley, C.; Momoniat, E., Instability of invariant boundary conditions of a generalized Lane-Emden equation of the second-kind, Applied Mathematics and Computation, 198, 2, 621-633 (2008) · Zbl 1146.34031 · doi:10.1016/j.amc.2007.08.077
[5] Momoniat, E.; Harley, C., An implicit series solution for a boundary value problem modelling a thermal explosion, Mathematical and Computer Modelling, 53, 1-2, 249-260 (2011) · Zbl 1211.65101 · doi:10.1016/j.mcm.2010.08.013
[6] Wazwaz, A.-M., The combined Laplace transform-Adomian decomposition method for handling nonlinear Volterra integro-differential equations, Applied Mathematics and Computation, 216, 4, 1304-1309 (2010) · Zbl 1190.65199 · doi:10.1016/j.amc.2010.02.023
[7] Duan, J.-S.; Rach, R.; Wazwaz, A.-M.; Chaolu, T.; Wang, Z., A new modified Adomian decomposition method and its multistage form for solving nonlinear boundary value problems with Robin boundary conditions, Applied Mathematical Modelling, 37, 20-21, 8687-8708 (2013) · Zbl 1426.65122 · doi:10.1016/j.apm.2013.02.002
[8] Duan, J. S.; Rach, R.; Wazwaz, A., Solution of the model of beam-type micro- and nano-scale electrostatic actuators by a new modified Adomian decomposition method for nonlinear boundary value problems, International Journal of Non-Linear Mechanics, 49, 159-169 (2013) · doi:10.1016/j.ijnonlinmec.2012.10.003
[9] Al-Sawalha, M. M.; Noorani, M. S. M.; Hashim, I., Numerical experiments on the hyperchaotic Chen system by the Adomian decomposition method, International Journal of Computational Methods, 5, 3, 403-412 (2008) · Zbl 1257.70003 · doi:10.1142/S0219876208001571
[10] Ghosh, S.; Roy, A.; Roy, D., An adaptation of Adomian decomposition for numeric-analytic integration of strongly nonlinear and chaotic oscillators, Computer Methods in Applied Mechanics and Engineering, 196, 4-6, 1133-1153 (2007) · Zbl 1120.70303 · doi:10.1016/j.cma.2006.08.010
[11] Al Bayati, A. Y.; AL Sawoor, A. J.; Samarji, M. A., A multistage Adomian decomposition method for solving the autonomous Van Der Pol system, Australian Journal of Basic and Applied Sciences, 3, 4, 4397-4407 (2009)
[12] Wang, Y. L.; Cao, X. J.; Li, X., A new method for solving singular fourth-order boundary value problems with mixed boundary conditions, Applied Mathematics and Computation, 217, 18, 7385-7390 (2011) · Zbl 1221.65177 · doi:10.1016/j.amc.2011.02.002
[13] Wang, Y. L.; Du, M. J.; Tan, F.; Li, Z.; Nie, T., Using reproducing kernel for solving a class of fractional partial differential equation with non-classical conditions, Applied Mathematics and Computation, 219, 11, 5918-5925 (2013) · Zbl 1345.65062 · doi:10.1016/j.amc.2012.12.009
[14] Li, Z.; Wang, Y.; Tan, F.; Wan, X.; Nie, T., The solution of a class of singularly perturbed two-point boundary value problems by the iterative reproducing kernel method, Abstract and Applied Analysis, 2012 (2012) · Zbl 1251.34035 · doi:10.1155/2012/984057
[15] Wang, Y. L.; Lu, S.; Tan, F.; Du, M.; Yu, H., Solving a class of singular fifth-order boundary value problems using reproducing kernel Hilbert space method, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.65138 · doi:10.1155/2013/925192
[16] Li, Z. Y.; Wang, Y. L.; Tan, F., The solution of a class of third-order boundary value problems by the reproducing kernel method, Abstract and Applied Analysis, 2012 (2012) · Zbl 1258.34035 · doi:10.1155/2012/195310
[17] Li, X. Y.; Wu, B. Y.; Wang, R. T., Reproducing kernel method for fractional riccati differential equations, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.65213 · doi:10.1155/2014/970967
[18] Geng, F. Z.; Qian, S. P., Solving singularly perturbed multipantograph delay equations based on the reproducing kernel method, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.34078 · doi:10.1155/2014/794716
[19] Yang, L.-H.; Li, H.-Y.; Wang, J.-R., Solving a system of linear Volterra integral equations using the modified reproducing kernel method, Abstract and Applied Analysis, 2013 (2013) · Zbl 1291.65391 · doi:10.1155/2013/196308
[20] Yang, L. H.; Cui, M. G., New algorithm for a class of nonlinear integro-differential equations in the reproducing kernel space, Applied Mathematics and Computation, 174, 2, 942-960 (2006) · Zbl 1094.65136 · doi:10.1016/j.amc.2005.05.026
[21] Lv, X. Q.; Cui, M. G., An efficient computational method for linear fifth-order two-point boundary value problems, Journal of Computational and Applied Mathematics, 234, 5, 1551-1558 (2010) · Zbl 1191.65103 · doi:10.1016/j.cam.2010.02.036
[22] Cui, M. G.; Chen, Z., The exact solution of nonlinear age-structured population model, Nonlinear Analysis: Real World Applications, 8, 4, 1096-1112 (2007) · Zbl 1124.35030 · doi:10.1016/j.nonrwa.2006.06.004
[23] Niu, J. N.; Lin, Y. Z.; Cui, M. G., A novel approach to calculation of reproducing kernel on infinite interval and applications to boundary value problems, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.65137 · doi:10.1155/2013/959346
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.